# SDR CALA2021111002070

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 83,514 hours, 11,836 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 145T252430
- Condition: None
- Location: Rh Sta955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2012-09-04 SUPPORT TASK EA 5340-01385 REV ORIG OP 002 STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP 1EA FASTENER HOLE FOUND 2EA CRACKS RUNNING FWD AND AFT TRANSFER REF. NON-ROUTINE LP 9131338 AND ORIGINATED BY EMP NO. V906014 RH STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP REPAIRED AS PER EA 5340-01385 REV ORIG OP 004 AND WORK ACCOMPLISHED BY EMP V893003 AND INSP HX243551
